# SDR YENA201706030467

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 30,230 hours, 18,870 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Processor
- Part number: 70265421901
- Part serial: 06026011
- Condition: Failed
- Location: Nlg Steering
- Part time: 28,001 hours, 17,652 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING FAIL MESSAGE, TAKING RUNWAY FOR DEPARTURE.  REMOVED AND REPLACED BOTH STEERING FEEDBACK SENSORS.  REMOVED AND REPLACED STEERING MODULE. REMOVED AND REPLACED STEERING OVERTRAVEL SENSOR BRACKET.  REMOVED AND REPLACED NIC PROCESSOR 3.  PERFORMED NOSE WHEEL STEERING OPS CHECKED IAW AMM 32-52-00.  SYSTEM CHECKED GOOD. ACFT OK FOR SERVICE.
